# SDR AALA200800546

- Difficulty date: March 10, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT FIRST CLASS CABIN INOPERATIVE.  SECURED CONNECTOR AT BATTERY PACK FOR EMERGENCY LIGHT AT FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
